Illinois Journal of Mathematics

Category and generalized Hopf invariants

I. Berstein and P. J. Hilton

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 4, Issue 3 (1960), 437-451.

Dates
First available: 13 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255456060

Mathematical Reviews number (MathSciNet)
MR0126276

Zentralblatt MATH identifier
0113.38301

Subjects
Primary: 55.40

Citation

Berstein, I.; Hilton, P. J. Category and generalized Hopf invariants. Illinois Journal of Mathematics 4 (1960), no. 3, 437--451. http://projecteuclid.org/euclid.ijm/1255456060.


Export citation